Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 127, NWS Austin/San Antonio, TX

June 17, 2015Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 4:38 PM CDT for Comal County, Guadalupe County, Texas. It was in force for 5 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2015, 4:38 PM CDT (21:38 UTC)
Expired
Jun 17, 2015, 9:30 PM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 19 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:18 PM CDTFLASH FLOOD4 Nw Gruene, TXRIVER ROAD SOUTH CLOSED DUE TO FLASH FLOODING
Jun 17, 5:26 PM CDTFLASH FLOOD4 W Gruene, TXHUECO SPRINGS LOOP RD CLOSED DUE TO FLASH FLOODING
Jun 17, 5:27 PM CDTHEAVY RAIN 1.472 Nne New Braunfels, TXRAINFALL IN THE PAST HOUR
Jun 17, 5:41 PM CDTHEAVY RAIN 2.252 Ne Cibolo, TX2.25 INCHES OF RAIN IN 30 MINUTES
Jun 17, 5:41 PM CDTHEAVY RAIN 2.252 Nw Cibolo, TX2.25 INCHES OF RAIN IN 30 MINUTES
Jun 17, 5:56 PM CDTHEAVY RAIN 33 Wnw New Braunfels, TX3 INCHES OF RAIN IN ONE HOUR
Jun 17, 6:10 PM CDTFLASH FLOOD1 Ne Schertz, TXFLASH FLOODING AT W BORGFELD RD AT DIETZ RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1655 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WGUS54 KEWX 172138
FFWEWX
TXC091-187-180030-
/O.NEW.KEWX.FF.W.0127.150617T2138Z-150618T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 730 PM CDT
    
* AT 436 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. AN ADDITIONAL 2 TO 4 INCHES WITH ISOLATED AMOUNTS 
  OF 4 INCHES WILL BE POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...
  SELMA...CANYON LAKE...BULVERDE...GARDEN RIDGE...MARION...SANTA
  CLARA...NEW BERLIN...ZUEHL...MCQUEENEY...NORTHCLIFF...GERONIMO...
  BRACKEN...SOLMS...CANYON CITY AND ZIPP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2985 9803 2976 9800 2976 9799 2972 9804
      2959 9790 2948 9816 2955 9823 2955 9826
      2954 9826 2956 9830 2962 9834 2965 9834
      2967 9838 2971 9838 2972 9834 2972 9838
      2975 9841 2971 9843 2974 9845 2991 9811

$$

RUNYEN
3 follow-up statements
331 
WGUS74 KEWX 172226
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 PM CDT WED JUN 17 2015

TXC091-187-180030-
/O.CON.KEWX.FF.W.0127.000000T0000Z-150618T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-COMAL TX-
526 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WESTERN GUADALUPE AND SOUTHEASTERN COMAL COUNTIES...

AT 522 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. BETWEEN 1 
AND 3 INCHES HAS ALREADY FALLEN ACROSS SOUTHEASTERN COMAL COUNTY... 
INCLUDING THE CITY OF NEW BRAUNFELS. THE HEAVY RAINFALL WILL 
CONTINUE OVER PORTIONS OF NEW BRAUNFELS...GARDEN RIDGE...CIBOLO AND 
SCHERTZ. AND ADDITIONS 2 TO 4 INCHES IS POSSIBLE OVER PORTIONS OF 
THE WARNED AREA...PRODUCING FLASH FLOODING..

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...SELMA...
CANYON LAKE...BULVERDE...GARDEN RIDGE...MARION...SANTA CLARA...NEW
BERLIN...ZUEHL...MCQUEENEY...NORTHCLIFF...GERONIMO...BRACKEN...
SOLMS...CANYON CITY AND ZIPP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2985 9803 2976 9800 2976 9799 2972 9804
      2959 9790 2948 9816 2955 9823 2955 9826
      2954 9826 2956 9830 2962 9834 2965 9834
      2967 9838 2971 9838 2972 9834 2972 9838
      2975 9841 2971 9843 2974 9845 2991 9811

$$

RUNYEN
911 
WGUS74 KEWX 172322
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 PM CDT WED JUN 17 2015

TXC091-187-180030-
/O.CON.KEWX.FF.W.0127.000000T0000Z-150618T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-COMAL TX-
622 PM CDT WED JUN 17 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WESTERN GUADALUPE AND SOUTHEASTERN COMAL COUNTIES...

AT 617 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS HAVE PRODUCED BETWEEN 2 AND 4 INCHES OF RAINFALL FROM 
NEW BRAUNFELS DOWN TO GARDEN RIDGE...SELMA...SCHERTZ AND CIBOLO. THE 
HEAVIER RAINFALL HAS MOVED SOUTH INTO BEXAR COUNTY. AN ADDITIONAL 
1/4 TO 1/2 INCH OF RAINFALL WILL BE POSSIBLE OVER THE WARNED AREA. 

THE VERY HEAVY RAINFALL IS LIKELY PRODUCING FLASH FLOODING...WHICH 
IS ESPECIALLY DANGEROUS DURING THE RUSH HOUR. TURN AROUND...DONT 
DROWN WHEN ENCOUNTERING FLOODED ROADS!

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NEW 
BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...SELMA... 
CANYON LAKE...BULVERDE...GARDEN RIDGE...MARION...SANTA CLARA...NEW 
BERLIN...ZUEHL...MCQUEENEY...NORTHCLIFF...GERONIMO...BRACKEN... 
SOLMS...CANYON CITY AND ZIPP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2985 9803 2976 9800 2976 9799 2972 9804
      2959 9790 2948 9816 2955 9823 2955 9826
      2954 9826 2956 9830 2962 9834 2965 9834
      2967 9838 2971 9838 2972 9834 2972 9838
      2975 9841 2971 9843 2974 9845 2991 9811

$$

RUNYEN
827 
WGUS54 KEWX 180029
FFWEWX
TXC091-187-180230-
/O.EXT.KEWX.FF.W.0127.000000T0000Z-150618T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
729 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WESTERN GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 930 PM CDT
    
* AT 721 PM CDT....DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  THUNDERSTORMS HAVE PRODUCED BETWEEN 2 AND 4 INCHES OF RAINFALL 
  FROM NEW BRAUNFELS DOWN TO GARDEN RIDGE...SELMA...SCHERTZ AND 
  CIBOLO. WHILE THE THUNDERSTORMS HAVE ENDED OVER THE WARNED 
  AREA...RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL CONTINUE TO 
  PRODUCE DANGEROUS FLASH FLOODING OF CREEKS AND LOW WATER CROSSINGS 
  OVER THE NEXT COUPLE OF HOURS. THIS WILL BE ESPECIALLY DANGEROUS 
  AFTER SUNSET...WHEN IT WILL BECOME HARDER TO RECOGNIZE THE DANGERS 
  OF FLOODING. 

THE VERY HEAVY RAINFALL IS LIKELY PRODUCING FLASH FLOODING...WHICH 
IS ESPECIALLY DANGEROUS DURING THE RUSH HOUR. TURN AROUND...DONT 
DROWN WHEN ENCOUNTERING FLOODED ROADS!

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...
  SELMA...CANYON LAKE...BULVERDE...GARDEN RIDGE...MARION...SANTA
  CLARA...NEW BERLIN...ZUEHL...MCQUEENEY...NORTHCLIFF...GERONIMO...
  BRACKEN...SOLMS...CANYON CITY AND ZIPP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2985 9803 2976 9800 2976 9799 2972 9804
      2959 9790 2948 9816 2955 9823 2955 9826
      2954 9826 2956 9830 2962 9834 2965 9834
      2967 9838 2971 9838 2972 9834 2972 9838
      2975 9841 2971 9843 2974 9845 2991 9811

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:17 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 17, 3:17 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT WED JUN 17 2015

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS
CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A
BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE
COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO
THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE
THAT THE HILL COUNTRY GOT THIS MORNING.

CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES
WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW
SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL
COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR
WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35
THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT
OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS
EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL.
MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED
UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT.

MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS
EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE
ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY
RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN
COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE
MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING
OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE
EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS.

SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING
TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS
MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE
TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF
1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A
TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE
DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS
DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL
GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...
SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN
CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM
CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN
MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY
MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC
AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH
LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY.
THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS
THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH
SOUTHERLY FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  87  73  90  74 /  60  50  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  86  73  89  73 /  60  50  30  20  10
NEW BRAUNFELS MUNI AIRPORT     73  87  73  90  73 /  60  50  30  20  10
BURNET MUNI AIRPORT            72  86  72  90  72 /  60  50  30  20  10
DEL RIO INTL AIRPORT           74  91  74  91  74 /  30  20  30  20  30
GEORGETOWN MUNI AIRPORT        72  86  73  90  74 /  60  60  30  20  10
HONDO MUNI AIRPORT             73  87  73  88  73 /  60  50  40  20  20
SAN MARCOS MUNI AIRPORT        72  86  73  89  73 /  60  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   74  87  74  89  74 /  60  50  20  20  10
SAN ANTONIO INTL AIRPORT       75  87  74  89  74 /  60  50  30  20  10
STINSON MUNI AIRPORT           74  87  75  90  74 /  60  50  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES...
GUADALUPE...KARNES...LAVACA...LEE...WILSON.

&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT WED JUN 17 2015

TXZ171>173-183>192-202>206-217>220-228-182115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH
TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND
ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE
OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY
TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY
LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

TXZ193-194-207>209-221>225-182115-
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
411 PM CDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL
DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS.
BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED
SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH
CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL
DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO
LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE.
SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF
DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON
THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE
SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE
NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.

In the hours before

Local storm report, Jun 17, 3:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HEAVY RAIN       1 NNE MANOR             30.36N  97.55W
06/17/2015  M1.28 INCH       TRAVIS             TX   MESONET

            RAINFALL IN PAST 50 MINUTES

&&

EVENT NUMBER EWX1500685

CVP
Local storm report, Jun 17, 3:58 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     FLASH FLOOD      4 WNW MANOR             30.37N  97.61W
06/17/2015                   TRAVIS             TX   PUBLIC

            CARS STALLED IN FLOOD WATER OVER FM 734 AT HARRIS
            BRANCH PKWY

&&

EVENT NUMBER EWX1500686

CVP
Special weather statement, Jun 17, 4:01 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT WED JUN 17 2015

TXZ207-172145-
GUADALUPE TX-
401 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 445 PM CDT...

AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ZORN...OR 10 MILES SOUTH OF SAN MARCOS...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEGUIN...STAPLES...ZORN...KINGSBURY...GERONIMO AND REDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2960 9773 2959 9801 2975 9801 2984 9790
      2984 9785 2978 9783 2977 9780 2975 9780
      2976 9778 2973 9776 2972 9777 2971 9774
      2970 9774 2968 9772
TIME...MOT...LOC 2101Z 280DEG 6KT 2973 9791

RUNYEN
Local storm report, Jun 17, 4:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     FLASH FLOOD      6 ENE CAMP MABRY        30.35N  97.68W
06/17/2015                   TRAVIS             TX   CITY OFFICIAL

            3 FEET OF WATER OVER CAMERON RD NEAR PARMER

&&

EVENT NUMBER EWX1500687

CVP
Special weather statement, Jun 17, 4:11 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT WED JUN 17 2015

TXZ173-191>194-205>209-220>225-180000-
WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN...
BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN...
LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY...
GONZALES...CUERO...HALLETTSVILLE
411 PM CDT WED JUN 17 2015

...FUNNEL CLOUDS POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL TEXAS
THROUGH EARLY THIS EVENING...

WARM AND MOIST CONDITIONS ALONG WITH A FAVORABLE WIND PROFILE IN
THE LOW LEVELS OF THE ATMOSPHERE COULD LEAD TO THE DEVELOPMENT OF
FUNNEL CLOUDS THROUGH EARLY THIS EVENING. THESE FUNNEL CLOUDS ARE
TYPICALLY BRIEF AND REMAIN ALOFT. ON OCCASION...THESE FUNNEL
CLOUDS MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO.

IF A FUNNEL CLOUD IS OBSERVED...DO NOT PANIC BUT BE PREPARED TO TAKE
SHELTER IN A STURDY BUILDING AS A PRECAUTION. THESE FUNNEL CLOUDS
WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE
AND FLYING DEBRIS IF THEY REACH THE GROUND. THESE FUNNEL CLOUDS ARE
TYPICALLY BRIEF IN NATURE AND ARE EXTREMELY DIFFICULT TO DETECT ON
RADAR.

CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL
CLOUDS THROUGH EARLY THIS EVENING.
Local storm report, Jun 17, 4:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       3 SSW MANOR             30.30N  97.58W
06/17/2015  M1.07 INCH       TRAVIS             TX   MESONET

            RAINFALL IN 15 MINUTES...FROM 355 PM TO 410 PM

&&

EVENT NUMBER EWX1500688

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM CDTFlash Flood WarningEWXFayette6 hr
Jun 16, 8:21 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Jun 16, 8:27 PM CDTSpecial Weather StatementEWXFayette, Gonzales63 min
Jun 16, 9:27 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee63 min
Jun 16, 9:42 PM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 16, 10:29 PM CDTSpecial Weather StatementEWXBastrop, Lee, Travis61 min
Jun 16, 11:14 PM CDTFlash Flood WarningEWXBastrop, Travis, Williamson3 hr
Jun 17, 6:23 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 17, 9:12 AM CDTSpecial Weather StatementEWXLavaca33 min
Jun 17, 9:18 AM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Jun 17, 9:44 AM CDTFlash Flood WarningEWXLavaca6 hr
Jun 17, 10:22 AM CDTFlash Flood WarningEWXDeWitt6 hr
Jun 17, 3:43 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXTravis3 hr
Jun 17, 3:55 PM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 17, 4:01 PM CDTSpecial Weather StatementEWXGuadalupe44 min
Jun 17, 5:16 PM CDTFlash Flood WarningEWXBexar5 hr
Jun 17, 5:33 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:03 PM CDTSpecial Weather StatementEWXBexar27 min
Jun 17, 6:18 PM CDTFlash Flood WarningEWXWilliamson3 hr
Jun 17, 6:31 PM CDTSpecial Weather StatementEWXBexar29 min
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe12 hr
Jun 17, 6:36 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.